Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Strattera

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-08-2007, 08:19 PM
Theresa
Guest
 
Posts: n/a
Default ADHD (Strattera)

my 7 1/2 yr old boy has been on several medications for ADHD he has been on Adderall,Risperidal,Depakote,Even medications for Bi-polar the Adderall helped get him through the school day but the evenings were awful<br>he had mood swings and high energy. it was hard to get him to do his home-<br>work and focus and to sit still. This medication also made him agressive especially to his animals to which he loves very much. So the doctor said these actions were Bi-Polar so she changed his medications to lithium and<br>lamictalthis made him worse he could not concentrate as we and i could not get him to go to bed he had plenty of energy. so the Dr. upped the lithium<br>the third day the lithium was upped i had took my child to Walmart's with me on the way home his speeched was slurred and his pupils were dilated and<br>his tongue was thick and he sat up half the night and could not sleep. I took him to another Dr. He told me to take him off of this medication. We <br>took him off the medications. While taking him of of the medicine the first day he could not set still in school. He was sent to the office and <br>we had to have a parent's conference. My child was put on homebound. We were told to either medicate or they would not tolerate. This was his first time he had did anything this year. We are now trying the Strattera<br>this is his third day and he seems to be so much calmer and listens better.<br>Today was his Second day of home tutoring he was more focused and could sit<br>still. He sat still for 2 hours with out any problems. I hope this medication is our answer. mother in WV<br>
Reply With Quote
  #2  
Old 07-22-2012, 06:42 AM
Dani343 Dani343 is offline
Junior Member
 
Join Date: Jul 2012
Posts: 3
Default

Quote:
Originally Posted by Theresa View Post
my 7 1/2 yr old boy has been on several medications for ADHD he has been on Adderall,Risperidal,Depakote,Even medications for Bi-polar the Adderall helped get him through the school day but the evenings were awful<br>he had mood swings and high energy. it was hard to get him to do his home-<br>work and focus and to sit still. This medication also made him agressive especially to his animals to which he loves very much. So the doctor said these actions were Bi-Polar so she changed his medications to lithium and<br>lamictalthis made him worse he could not concentrate as we and i could not get him to go to bed he had plenty of energy. Cheap Viagra Pills so the Dr. upped the lithium<br>the third day the lithium was upped i had took my child to Walmart's with me on the way home his speeched was slurred and his pupils were dilated and<br>his tongue was thick and he sat up half the night and could not sleep. I took him to another Dr. He told me to take him off of this medication. We <br>took him off the medications. While taking him of of the medicine the first day he could not set still in school. He was sent to the office and <br>we had to have a parent's conference. My child was put on homebound. We were told to either medicate or they would not tolerate. This was his first time he had did anything this year. We are now trying the Strattera<br>this is his third day and he seems to be so much calmer and listens better.<br>Today was his Second day of home tutoring he was more focused and could sit<br>still. He sat still for 2 hours with out any problems. I hope this medication is our answer. mother in WV<br>

Try to monitor his movements very well this period and tell the doctor what you see, since 7 years old child could suffer side effects from having Strattera...

Last edited by Dani343; 09-06-2012 at 11:22 PM.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
adult adhd lmw Abilify 0 12-02-2005 06:00 AM
bipolar and adhd shelly Strattera 0 10-12-2005 05:00 AM
ADHD Craig Abilify 0 06-02-2005 05:00 AM
strattera julia Strattera 0 10-18-2003 05:00 AM
Strattera Edward Barragan Strattera 2 09-27-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:21 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.